The semantics of microposts

Dadzie, Aba-Sah and Rowe, Matthew and Stankovic, Milan (2014) The semantics of microposts. Semantic Web, 5 (5). pp. 337-339. ISSN 2210-4968

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Semantic Web
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1700/1705
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 70084
Deposited By: ep_importer_pure
Deposited On: 24 Jul 2014 07:54
Refereed?: No
Published?: Published
Last Modified: 01 Jan 2020 08:56

Actions (login required)

View Item View Item